Search Results

There are 8439 results for: content related to: Treewidth of Cartesian Products of Highly Connected Graphs

  1. On the Edit Distance from K2,t-Free Graphs

    Journal of Graph Theory

    Volume 77, Issue 2, September 2014, Pages: 117–143, Ryan R. Martin and Tracy McKay

    Article first published online : 2 DEC 2013, DOI: 10.1002/jgt.21777

  2. The Structure of Claw-Free Perfect Graphs

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 203–230, Maria Chudnovsky and Matthieu Plumettaz

    Article first published online : 11 MAR 2013, DOI: 10.1002/jgt.21732

  3. The Structure of Bull-Free Perfect Graphs

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 1–31, Maria Chudnovsky and Irena Penev

    Article first published online : 8 AUG 2012, DOI: 10.1002/jgt.21688

  4. Forbidden Induced Subgraphs for Toughness

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 191–202, Katsuhiro Ota and Gabriel Sueiro

    Article first published online : 16 MAY 2012, DOI: 10.1002/jgt.21667

  5. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Michael A. Henning and Anders Yeo1,

    Article first published online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  6. Disjoint 3-Cycles in Tournaments: A Proof of The Bermond–Thomassen Conjecture for Tournaments

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 284–302, Jørgen Bang-Jensen, Stéphane Bessy and Stéphan Thomassé

    Article first published online : 12 MAR 2013, DOI: 10.1002/jgt.21740

  7. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Article first published online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  8. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Article first published online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  9. A Combined Logarithmic Bound on the Chromatic Index of Multigraphs

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 239–259, Michael Plantholt*

    Article first published online : 13 JUN 2012, DOI: 10.1002/jgt.21670

  10. Forbidden Subgraphs for Hamiltonicity of 3-Connected Claw-Free Graphs

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 146–160, Jun Fujisawa

    Article first published online : 8 MAY 2012, DOI: 10.1002/jgt.21663

  11. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Article first published online : 27 FEB 2014, DOI: 10.1002/jgt.21788

  12. Augmenting Outerplanar Graphs to Meet Diameter Requirements

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 392–416, Toshimasa Ishii

    Article first published online : 24 JAN 2013, DOI: 10.1002/jgt.21719

  13. A Characterization of Mixed Unit Interval Graphs

    Journal of Graph Theory

    Felix Joos

    Article first published online : 25 SEP 2014, DOI: 10.1002/jgt.21831

  14. Equitable List Coloring of Graphs with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 309–334, H. A. Kierstead and A. V. Kostochka

    Article first published online : 10 DEC 2012, DOI: 10.1002/jgt.21710

  15. Mixing Homomorphisms, Recolorings, and Extending Circular Precolorings

    Journal of Graph Theory

    Richard C. Brewster and Jonathan A. Noel

    Article first published online : 17 DEC 2014, DOI: 10.1002/jgt.21846

  16. The Images of the Clique Operator and Its Square are Different

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 39–57, Pablo De Caria

    Article first published online : 22 OCT 2013, DOI: 10.1002/jgt.21772

  17. Homomorphisms of Signed Graphs

    Journal of Graph Theory

    Reza Naserasr, Edita Rollová and Éric Sopena

    Article first published online : 11 AUG 2014, DOI: 10.1002/jgt.21817

  18. A Closure for 1-Hamilton-Connectedness in Claw-Free Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 358–376, Zdeněk Ryjáček and Petr Vrána

    Article first published online : 8 MAY 2013, DOI: 10.1002/jgt.21743

  19. Finding Minors in Graphs with a Given Path Structure

    Journal of Graph Theory

    André Kündgen, Michael J. Pelsmajer and Radhika Ramamurthi

    Article first published online : 20 JUN 2014, DOI: 10.1002/jgt.21812

  20. Multicolor Ramsey Numbers For Complete Bipartite Versus Complete Graphs

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 19–38, John Lenz and Dhruv Mubayi

    Article first published online : 22 NOV 2013, DOI: 10.1002/jgt.21771